Progress Update: Wow, I think I got It

multiple sclerosis ms pills minocycline acne

This is going to be a rather short posting in comparison to yesterday (haha) but yeah, I think I figured out why I have been feeling nauseous and achy lately. I thought that I had checked all my medication for possible side effects similar to mine but it was brought to my attention by my mom that I had forgot one medication. Minocycline: the medication they prescribed me to help get my acne in control now that I am off the oral steroids. Made sense, it is the only new medication I started taking recently so I hit the internet in search of an answer which came after just one click to drugs.com.


“Diarrhea; dizziness; drowsiness; indigestion; lightheadedness; loss of appetite; nausea; sore mouth, throat, or tongue; vomiting.”

Check, check, and check. I have been experiencing pretty much all of this except maybe one or two things. Then I looked on to the more serious side effects.

“Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody stools; blurred vision; change in the amount of urine produced; fever, chills, or sore throat; hearing problems; joint pain; muscle pain or weakness; rectal or genital irritation; red, swollen, blistered, or peeling skin; ringing in the ears; seizures; severe or persistent headache; severe skin reaction to the sun; severe, watery diarrhea; stomach cramps or pain; swollen glands; symptoms of pancreatitis (eg, severe stomach or back pain with or without nausea or vomiting); trouble swallowing; unusual bruising or bleeding; unusual tiredness or weakness; vaginal irritation or discharge; white patches in the mouth; yellowing of the skin or eyes.”

Wow. I think this is the culprit for pretty much everything I have been experiencing in the last two weeks or so. I think my doctor had even told me that some people’s stomach’s don’t handle this well but I didn’t make the connection until now. You would think that with all my presenting symptoms someone would have thought to check the medications I was on before adding narcotics and “neuropathic pain pills” to the mix. Guess not but for now I’m going to cut my intake in half. Go from 2 pills a day to just 1 a day and we will see how that effects me over the next 3 days ro so. If I see some improvement then maybe I’ll cut this medication all together unless 1 pill sits well with me. We shall see! Just hope this is it!

18 Responses to Progress Update: Wow, I think I got It

  1. Anonymous says:

    Yes!Nice drugs.com . But I didn´t figure out why they didnt acceptred my user nsme and wich is my password…hahaha

  2. Anonymous says:

    Guess who? Dóris

  3. Matt Allen G says:

    Haha they are so picky! But yeah drugs.com is a life safer, is not, you agreed to the terms of use and they are not liable for injury or loss of life lol!

  4. Anonymous says:

    Good.try chagdud.org Tibet-Usa-Brasil stronsgest boundies(?) Many teachears from Am living here … Lama Ridgzin Dorge Ex(Chris) is an expert in solve conflicts.Our Lama Chagdud used to say: if you meet a bad doctor, you can loss yor life. IF YOU FOLLOW A BAD SPIRITUAL LEADER YOU CAN LOSE ZILHONS YEARS/ lives.He was a doctor too . He was love itself.
    Do you like ANY rOAD G. HARRINSON ?

  5. Matt Allen G says:

    I like that saying because its so true, at least that's how I feel. Road G. Harrinson? Not sure who that is haha.

  6. Anonymous says:

    Sometimes they give Minocycline or other antibacteria for MS. You can check it.
    Dao

  7. Matt Allen G says:

    I don't want to check it out! That medication had been making me feel horrible!!!!!!!!! I never want to take it again haha! UGH!

  8. As far as back pain is concerned, you don't really need medication. Ever heard of chiropractors? They can treat back pains by aligning your spine.

  9. Matt Allen G says:

    Yeah and they scare the crap out of me! Haha! I am managing pretty well on my own right now so hopefully it stays that way for a while.

  10. Minocycline is pretty heavy stuff for just acne. That's what they give for severe infections.

  11. Matt Allen G says:

    Well they felt my acne was bad enough at the time to prescribe it because when I was taking the steroids it was really bad so I am guessing they figured it had to do with the increased risk of infection brought about by the Prednisone. IDK haha.

  12. 4rx says:

    What specific types of medications were recommended to you? If you are gong from one pill to another without improvement then it may be wise to ask for a second opinion from another doctor.

  13. Matt Allen G says:

    I have seen 4 or 5 neuros this last year and maybe more primaries. I can't remember what they all each recommended, it was Kaiser, they all had something different to say that ld to the same conclusion. Going to try to find ONE good set of doctors now that I have new insurance haha.

  14. See a doctor immediately. This allows you to have proper diagnosis about the condition.

  15. Matt Allen G says:

    Haha thanks, it's all in the past though, I am just fine :^b

  16. Jessa says:

    Hey Matt, while I often tell people to look for signs and symptoms on the internet, I rarely advise them to "self-diagnose" since people are usually paranoid about their health. Just a piece of a advice from someone who cares. Take care Matt!

    hearing centre

  17. sleekcartim says:

    Jessa i honestly would trust matt over most of my docs to diagnose me (no joke). …My neuro tells me i cant have MS cuz i only have 3 lessions. think i should believe her?

  18. sleekcartim says:

    p.s. my PCP gets frustrated with me, argues with me saying that i cant have MS cuz my 1st round of testing came back negative(ish). would you like him as your doc? Ive learned more about MS on the net than him (obviously).

Leave a Reply

Your email address will not be published. Required fields are marked *